Light propagation in a cole-cole nonlinear medium via the burgers-hopf equation

B. G. Konopelchenko*, A. Moro

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A new model of light propagation through a so-called weakly three-dimensional Cole-Cole nonlinear medium with short-range nonlocality was recently proposed. In particular, it was shown that in the geometric optics limit, the model is integrable and is governed by the dispersionless Veselov-Novikov (dVN) equation. The Burgers-Hopf equation can be obtained as a (1+1)-dimensional reduction of the dVN equation. We discuss its properties in the specific context of nonlinear geometric optics and consider an illustrative explicit example.

Original languageEnglish
Pages (from-to)968-974
Number of pages7
JournalTheoretical and Mathematical Physics
Volume144
Issue number1
DOIs
Publication statusPublished - Jul 2005
Externally publishedYes

Fingerprint Dive into the research topics of 'Light propagation in a cole-cole nonlinear medium via the burgers-hopf equation'. Together they form a unique fingerprint.

Cite this